Hi, has anyone had melasma (also known as pregnancy mask) from using the pill?
(incase you havnt heard of it, just briefly, it's a brown skin discolouration on the face caused by oestrogen which you can get during pregnancy or from the pill, made worse by sun exposure)

After being on the pill for a few years I developed it on my forehead (near and in my hairline where I probably didnt put enough suncream) I thought it was sundamage until I figured it out.

After 6ish years on the pill I had a break for about 6mnths in 2011, then back on it for 2 mnths (for wedding) and now am back off it for good for 2 months.
I thought the brown was meant to fade as soon as you go off it. But neither last year when I was off or now, has it faded at all

I just read it can take 6 months to fade? Really?! bother. how long did it take for you, if ever?

Also I hope to be pregnant within 6 months, will it just come back or get worse when Im pregnant?